# SDR TWRA97101

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND C-ZONE LEFT SIDE EVAC LIGHTS AT SEATS INOP.  RESPLICED FEEDER CONNECTION AT 32ABC, OPS CHECKS OK.  (M)
